# SDR DALA1030685523

- Difficulty date: October 30, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND GOUGE IN APU COMPARTMENT FORWARD BULKHEAD REPAIR DOUBLER.  REPAIRED PER SRM 53-80-08 FIGURE 201.
